# SDR DALA13031219249

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 33,791 hours, 30,457 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LT LOWER SURFACE HAS SEVERAL BARREL NUT PLUGS THAT ARE DETERIORATED.  CLEANED ALL BARREL NUT HOLES IAW SRM 51-20-00. FOUND 2 EA CORRODED.  REMOVED 2 EA HOLES IAW 55-10-03, PARA II. HOLES NR 31 AND NR 37.  REAMED TO ALLOWABLE LIMITS. FABRICATED BUSHING PO 2209283 AND INSTALLED IAW SRM 55-10-03, PARA 11.  NO CRACKS NOTED.  INSTALLED NR 31 AND NR 37 BOLTS.
